Published
DISTRIBUCIÓN DE PROBABILIDAD QUE INVOLUCRA ALGUNAS FUNCIONES HIPERGEOMÉTRICAS GENERALIZADAS
PROBABILITY DISTRIBUTIONS INVOLVING ON GENERALIZED HYPERGEOMETRIC FUNCTIONS
Keywords:
función de densidad de probabilidad, función hipergeométrica generalizada, función generadora de momento, función característica (es)Probability function, Generalized hypergeometric functions, The moments, Characteristic function (en)
Downloads
1Universidad de la Guajira, Grupo de Investigación GIMA, Centro de Investigaciones, Riohacha, Colombia. Profesor asociado. Email:melendez24@hotmail.com
2Universidad de la Guajira, Grupo de Investigación GIMA, Centro de Investigaciones, Riohacha, Colombia. Profesor titular. Email: jacas68@yahoo.es
3Universidad de la Guajira, Grupo de Investigación GIMA, Centro de Investigaciones, Riohacha, Colombia. Profesor asociado. Email: carlosj114@gmail.com
Se define una nueva función de probabilidad que involucra algunas funciones hipergeométricas generalizadas; se encontraron algunas propiedades y casos especiales como la gamma y la exponencial. Se establecieron algunas funciones básicas asociadas a la nueva distribución de probabilidad, como la media, momentos, función característica, y se obtienen representaciones gráficas para esta nueva función de probabilidad.
Palabras clave: función de densidad de probabilidad, función hipergeométrica generalizada, función generadora demomento, funci\'{o}n característica.
We define a new function of probability that involves some generalized hypergeometric functions, we found some properties and special cases such as gamma and exponential. We establish some basic functions associated with the new probability distribution like mean, the moments, characteristic function and several graphic representations are obtained for this new function of probability.
Key words: Probability function, Generalized hypergeometric functions, The moments, Characteristic function.
Texto completo disponible en PDF
Referencias
1. Agarwal, S. K. & Kalla, S. L. (1996), A Generalized Gamma Distribution and its Applications in Reliability Comm Statist, Theory Method, Oxford.
2. Al-Musallam, F. & Kalla, S. L. (1998), 'Further Results on a Generalized Gamma Functions Ocurring in Diffraction Theory', Statist, Theory Methods 7, 175-190.
3. Al-Saqabi, B. N., Kalla, S. L. & Shafea, A. (2002), 'On a Probability Distribution Involving a \tau-confluent Hypergeometric Function of Two Variables', Algebras Groups and Geometries 19(2), 254-257.
4. Galué, L., Al-Zamel, A. & Kalla, S. L. (2005), 'An Extension of Some Humbert's Functions', International Journal of Applied Mathematics 17, 91-106.
5. Ghitany, M. E. (1998), 'On a Recent Generalization of Gamma Distribution', Statist, Theory Methods 27, 223-233.
6. Good, I. J. (1953), 'The Population Frequencies of Species and the Estimation of Population Parameters',Biometrika 40, 237-260.
7. Hoem, J. N. (1976), 'The Statistical Theory of Demographics Rates', Scandinavian Journal of Statistics 3, 160-185.
8. Humbert, P. (1920), 'The Confluent Hypergeometric Functions of Two Variables', Proceedings Royal Society of Edinburgh 41, 73-96.
9. Jorgensen, B. (1982), Statistical Propertiers of Generalized Inverse Gaussians Distributions, Lecture Notes in Statistics, New York.
10. Kobayashi, K. (1991), 'On a Generalized Gamma Functions Occurring in Diffraction Theory', Journal of the Physical Society of Japan 60, 1501-1512.
11. Lebedev, N. N. (1965), Special Functions and Their Applications, primera edn, Dover Publications, Inc., New York.
12. Mathais, A. M. (1993), A Handbook of Special Functions for Statistical and Physical Sciences, Clarendon Press, Oxford.
13. Virchenko, N. (1999), 'On Some Generalizations of the Functions Hypergeometric Type', Integral Transforms and Special Functions 2, 233-244.
14. Virchenko, N., Kalla, S. L. & Al-Zamel, A. (2001), 'Some Result on a Generalized Hypergeometric Function',Integral Transforms and Special Functions 12, 89-100.
Este artículo se puede citar en LaTeX utilizando la siguiente referencia bibliográfica de BibTeX:
@ARTICLE{RCEv33n1a02,AUTHOR = {Meléndez, Rafael Alfonso and Castillo, Jaime Antonio and Jiménez, Carlos Jesús},
TITLE = {{Distribución de probabilidad que involucra algunas funciones hipergeométricas generalizadas}},
JOURNAL = {Revista Colombiana de Estadística},
YEAR = {2010},
volume = {33},
number = {1},
pages = {13-24}
}
References
Agarwal, S. K. & Kalla, S. L. (1996), A Generalizad Gamma Distribution
and its Applications in Reliability Comm Statist, Theory Method, Oxford.
Al-Musallam, F. & Kalla, S. L. (1998), Turther Results on a Generalized
Gamma Fünctions Ocurring in Diffraction Theory', Statist, Theory Methods
, 175-190.
Al-Saqabi, B. N., Kalla, S. L. & Shafea, A. (2002), 'On a Probability
Distribution Involving a r-confluent Hypergeometric Function of Two
Variables', Algebras Groups and Geometries 19(2), 254-257.
Galué, L., A. & Kalla, S. L. (2005), 'An Extension of Some Humbert's Functions', International Journal of Applied Mathematies 17, 91-106.
Ghitany, M. E. (1998), 'On a Recent Generalization of Gamma Distribution', Statist, Theory Methods 27, 223-233.
Good, I. J. (1953), 'The Population Requencies of Species and the Estimation of Population Parameters', Biometrika 40, 237-260.
Hoem, J. N. (1976), 'The Statistical Theory of Demographics Rates',
Scandinavian Journal of Statistics 3, 160-185.
Humbert, P. (1920), 'The Confluent Hy-pergeometric Functions of Two Variables', Proceedings Roya! Society of Edinburyh 41, 73-96.
Jorgensen, B. (1982), Statistical Propertiers of Generalized Inverse Gaussians Distributions, Lecture Notes in Statistics, New York.
Kobayashi, K. (1991), 'On a Generalized Gamma Functions Occurring in Diffrac-tion Theory-', Jornal of the Physical Society of Japan 60, 1501-1512.
Lebedev, N. N. (1965), Special Functions and Their Applications, primera edn, Dover Publications, Inc., New York.
Mathais, A. M. (1993), A Handbook of Special Functions for Statistical and Physical Sciences, Clarendon Press, Oxford.
Nakhi, B. & Kalla, S. L. (2005), 'On a Generalized Mixture Distribution', Applied Mathematics and Computation 169, 943-952.
Virchenko, N. (1999), 'On Some Generalizations of the Functions Hy-pergeometric Type', Integral Transforms and Special Functions 2, 233-244.
Virchenko, N., Kaila, S. L. & Al-Zamel, A. (2001), 'Some Result on a Generalized Hy-pergeometric Function', Integral Transforms and Special Functions 12, 89-100.
How to Cite
APA
ACM
ACS
ABNT
Chicago
Harvard
IEEE
MLA
Turabian
Vancouver
Download Citation
Article abstract page views
Downloads
License
Copyright (c) 2010 Revista Colombiana de Estadística

This work is licensed under a Creative Commons Attribution 4.0 International License.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).